If you need an accessible version of this item please contact JSTOR User Support

Stocks, Flows and Monetary Theory

William J. Baumol
The Quarterly Journal of Economics
Vol. 76, No. 1 (Feb., 1962), pp. 46-56
Published by: Oxford University Press
Stable URL: http://www.jstor.org/stable/1891130
Page Count: 11
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Stocks, Flows and Monetary Theory
Preview not available

Abstract

I. The double (stock-flow) equilibrium condition, 46.--II. On the Patinkin dichotomization argument, 47.--III.... And liquidity preference vs. loanable funds, 49.--Appendix: The excess demand for stocks, 53.

Page Thumbnails

  • Thumbnail: Page 
46
    46
  • Thumbnail: Page 
47
    47
  • Thumbnail: Page 
48
    48
  • Thumbnail: Page 
49
    49
  • Thumbnail: Page 
50
    50
  • Thumbnail: Page 
51
    51
  • Thumbnail: Page 
52
    52
  • Thumbnail: Page 
53
    53
  • Thumbnail: Page 
54
    54
  • Thumbnail: Page 
55
    55
  • Thumbnail: Page 
56
    56